Warning

Laboratorios ERN, S.A. informs that some of the contents of this website are addressed exclusively to healthcare professionals, authorized for prescribing or dispensing of drugs. Specialized knowledge is required for proper interpretation.

Apiretal supositorios niños

Paracetamol 250 mg.

Infant analgesic and antipyretic.

Suppositories are an alternative in those situations when the oral path is not tolerated.


    Packet with 5 suppositories containing 250 mg of paracetamol.

    Financed by the S.N.S.

    C.N. 960294.9

APIRETAL SUPOSITORIOS NIÑOS is administered rectally.

 

Do not exceed the recommended dose.

 

Administration:

 

The recommended dose for paracetamol in paediatrics is as follows:

 

From 0 to 3 months              40 mg

From 4 to 11 months            80 mg

From 1 to 2 years                 120 mg

From 2 to 3 years                 160 mg

From 4 to 5 years                 240 mg

From 6 to 8 years                 320 mg

From 9 to 10 years               400 mg

Above 10 years                    480 mg

 

This dosage can be repeated 4 or 5 times a day without exceeding a total of 5 doses in 24 hours.

APIRETAL SUPOSITORIOS

Paracetamol

 

APIRETAL SUPOSITORIOS NIÑOS 250mg

APIRETAL SUPOSITORIOS NIÑOS is presented in suppository form. Its active principle is paracetamol. Each suppository contains 250 mg of paracetamol (D.C.I)

 

The remaining components are solid semisynthetic glycerides.

COMMERCIALIZATION AND PRODUCTION

The owners of the commercialization and production rights for this product are

 

Laboratorios ERN, S.A. Pedro IV, 499-08020 Barcelona, España

1. WHAT ARE APIRETAL SUPOSITORIOS NIÑOS AND WHAT IS IT USED FOR?

APIRETAL SUPOSITORIOS NIÑOS is a medication which is presented in suppository form. It comes in a pouch containing 5 suppositories.

APIRETAL SUPOSITORIOS NIÑOS belongs to the Non-narcotic Analgesic and Antipyretic pharmacotherapeutic group.

APIRETAL SUPOSITORIOS NIÑOS is used in the treatment of:

-  Pain of light and moderate intensity

-  Fevers

2. BEFORE USING APRIETAL SUPOSITORIOS NIÑOS

Don’t use APRIETAL SUPOSITORIOS NIÑOS:

-  If the patient suffers from any hepatic illness

-  If the patient is hypersensitive to paracetamol

 

Take special care with APRIETAL SUPOSITORIOS NIÑOS:

If the patient suffers from hepatic or renal weakness, anaemia, serious heart disease or chronic alcoholism. In these cases administration must be under the supervision of a doctor, and prolonged treatments must be avoided.

 

Pregnancy:

Consult your doctor or pharmacist before taking this medication.

 

There have been no problems described for pregnant women who have taken paracetamol.

 

Breastfeeding:

Consult your doctor or pharmacist before taking this medication.

 

Paracetamol is excreted in small quantities through breast milk. Its use is accepted during breastfeeding.

 

Driving and use of machinery:

No effects have been described on the capacity to drive and use machinery.

 

Use of other medication:

Inform your doctor or pharmacist if the patient is taking or has recently taken any other medication- including those which do not require a prescription.

 

Remember that these instructions apply equally to medicines that might be taken before and those taken after this product.

 

It can increase the toxicity of chloramphenicol.

 

In the case of treatment with oral anticoagulants it may be administered occasionally as analgesic of choice.

 

Paracetamol can alter the value of the following analytical determinations: In blood: (biological) increase in transaminases (ALT and AST), alkaline phosphatase, ammonia, bilirrubine, creatine, dehydrogenase lactate (LDH) and urea: increase (analytical interference) of glucose, teophiline and uric acid.

 

The chronic use of barbiturates (except butalbital) or primidone diminishes the therapeutic effects of paracetamol. It must be taken into account that hepatic enzyme inducers may produce similar effects.

 

Prolonged simultaneous use of paracetamol and salicylates due to chronic administration of elevated doses of both analgesics significantly increases the risk of nephropathy, renal papillary necrosis, terminal kidney illnesses and bladder or kidney cancer caused by analgesics.

3. HOW TO USE APIRETAL SUPOSITORIOS NIÑOS

Follow these instructions unless your doctor has advised you otherwise.

 

Remember to take your medication.

 

If you believe APIRETAL SUPOSITORIOS NIÑOS is too weak or too strong, advise your pharmacist or doctor.

 

APIRETAL SUPOSITORIOS NIÑOS is administered rectally.

 

Do not exceed the recommended dose.

 

Administration:

 

The recommended dose for paracetamol in paediatrics is as follows:

From 0 to 3 months              40 mg

From 4 to 11 months            80 mg

From 1 to 2 years                 120 mg

From 2 to 3 years                 160 mg

From 4 to 5 years                 240 mg

From 6 to 8 years                 320 mg

From 9 to 10 years               400 mg

Above 10 years                    480 mg

 

This dosage can be repeated 4 or 5 times a day without exceeding a total of 5 doses in 24 hours.

 

A dosage scheme of 10 mg/kg can also be applied. This dosage is equivalent to 1 APIRETAL SUPOSITORIOS NIÑOS suppository (250 mg of paracetamol) for children of 4-6 years.

 

The administration of the product is recommended at the onset of symptoms of pain or fever. When these symptoms disappear, treatment should be discontinued.

 

If you exceed the stated dose of APIRETAL SUPOSITORIOS NIÑOS, consult your doctor or pharmacist immediately. Overdoses of paracetamol cause hepatoxicity (sickness, nausea, vomiting, anorexia, jaundice, abdominal pain). In adults, an overdose is considered to be a single dose of more than 6g, and in children a dose of more than 100mg/kg of weight. The hepatoxic dose may be less in the case of chronic alcoholism, in patients with liver disorders and if the patient is undergoing concomitant treatment with barbiturates.

 

The treatment consists of aspiration and gastric lavage, activated charcoal orally, intravenous administration of an adequate dose of N-acetylcysteine, and if necessary haemodialysis.

 

The period in which the treatment offers most guarantee of success is during the 12 hours after the ingestion of the overdose.

 

If you forget to use APIRETAL SUPOSITORIOS NIÑOS:

 

Don’t take a double dose to compensate.

4. POSSIBLE ADVERSE EFFECTS

Like all medicines APIRETAL SUPOSITORIOS NIÑOS can have adverse effects.

 

It may produce hepatoxicity in high doses or with prolonged treatment.

 

Occasionally cutaneous eruptions and haematological alterations, such as leucopenia and neutropenia, may occur.

 

If you observe any reaction not described in this leaflet, please consult your doctor or pharmacist.

5. STORAGE OF APIRETAL SUPOSITORIES

Maintain APIRETAL SUPOSITORIOS NIÑOS out of the sight and reach of children.

 

No special conditions are needed for their storage or preservation.

 

Expiry Date: Don’t use APIRETAL SUPOSITORIES NIÑOS after the expiry date indicated on the packaging.

Apiretal comprimidos bucodispersables

Paracetamol. Infant analgesic and anti pyretic. Tablets that break up in the mouth...

Apiretal solución oral

Paracetamol in 100 mg/ml solution Infant analgesic and antipyretic. No sugar. Agreeable...